# SDR A6WA201040478

- Difficulty date: June 27, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Gouged
- Location: Bs 495-496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN HAS 3 EA MINOR GOUGES IN SKIN JUST FWD OF FUEL LINE CUT OUT.  REPAIRED PRESSURE FLOOR SKIN JUST FWD OF FUEL LINE CUT OUT IAW B/A REO 601R-53-41-1247 REV ORIGINAL.
